Home > Acetaminophen and codeine phosphate > Skin rash > Acetaminophen and codeine phosphate and Skin rash
Review: could Acetaminophen and codeine phosphate cause Skin rash (Rashes)?
Summary: Skin rash is found among people who take Acetaminophen and codeine phosphate, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Omeprazole, and have Pulmonary embolism.
We study 3,156 people who have side effects while taking Acetaminophen and codeine phosphate from FDA and social media. Among them, 164 have Skin rash. Find out below who they are, when they have Skin rash and more.
You are not alone: join a mobile support group for people who take Acetaminophen and codeine phosphate and have Skin rash >>>
Acetaminophen and codeine phosphate
Acetaminophen and codeine phosphate (latest outcomes from 3,337 users) has active ingredients of acetaminophen; codeine phosphate. It is often used in pain.
Skin rash (redness) (latest reports from 145,684 patients) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.
On Nov, 27, 2014: 3,156 people reported to have side effects when taking Acetaminophen and codeine phosphate. Among them, 164 people (5.20%) have Skin Rash.
Time on Acetaminophen and codeine phosphate when people have Skin rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Skin rash||100.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Skin rash when taking Acetaminophen and codeine phosphate * :
|Skin rash||66.01%||33.99% |
Age of people who have Skin rash when taking Acetaminophen and codeine phosphate * :
|Skin rash||0.00%||0.00%||0.52%||3.65%||3.12%||11.98%||23.96%||56.77% |
Severity of Skin rash when taking Acetaminophen and codeine phosphate ** :
How people recovered from Skin rash ** :
Top conditions involved for these people * :
- Pulmonary embolism (33 people, 20.12%)
- Pneumonia (33 people, 20.12%)
- Pain (27 people, 16.46%)
- Osteoporosis (12 people, 7.32%)
- Back pain (11 people, 6.71%)
Top co-used drugs for these people * :
- Omeprazole (52 people, 31.71%)
- Methotrexate (46 people, 28.05%)
- Folic acid (42 people, 25.61%)
- Furosemide (40 people, 24.39%)
- Simvastatin (40 people, 24.39%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin Rash while taking Acetaminophen And Codeine Phosphate?
You are not alone! Join a mobile support group:
- support group for people who take Acetaminophen and codeine phosphate and have Skin Rash
- support group for people who take Acetaminophen and codeine phosphate
- support group for people who have Skin Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How long does redness last after picato?
(Asked by a 63 year old woman who has Skin Redness Or Inflammation, and takes Picato)
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as ...
- I used coartem and developed redish all over my body. can coartem cause rashes
(Asked by a 34 year old woman who has Rashes, and takes Coartem)
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Does ginger treats skin rashes?
(Asked by a 18 year old girl who has Skin Rash)
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
- Does tylenol slow down my ileostomy
(Asked by a 46 year old woman who has Iloestomy , and takes Tylenol W/ Codeine No. 3)
I have an iloestomy and taking pain killers due back pain arthritis and fibro
- Caffeine, anhydrous and sodium benzoate injection?
(Asked by a 89 year old man who has Constant Low Spinal Fluid Headache, and takes Vicodin Es, Tylenol W/ Codeine No. 3)
A treatment has been prescribed but cannot be administered due to the decision by American Regent to not release their Caffeine and Sodium Benzoate Injection product (Caffeine, anhydrous (125 mg/mL) and Sodium benzoate (125 mg/mL)
2 mL single-dose vial). Does anyone take this via injection or IV, ...
More questions for: Acetaminophen and codeine phosphate, Skin rash
You may be interested at these reviews (Write a review):
- Rash from eating kale
(Posted by a 32 year old woman who has Itching, Rash Generalised, and takes Kale)
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have ...
- Skin rash in diclofenac potassium
(Posted by a 63 year old woman who has Rash, and takes Zorvolex)
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I ha ...
- Pulse increase with tylenol w/ codeine/caffeine no. 3
(Posted by a 57 year old man who has Pulse Increase, and takes Tylenol W/ Codeine No. 3)
Knee arthroscopic surgery at 2pm
Took one tablet with food at 2am that night (next morning actually) before going to bed.
Pulse increased to 88-92 after about 20-30 min (taken for 15 secs and multiplied)(taken a few times)
Possible interaction with chocolate milk???
Next morning at 8am pul ...
More reviews for: Acetaminophen and codeine phosphate, Skin rash
- A study of drug interactions between Diazepam, Calcium, Loperamide Hydrochloride, Co-codamol, Aspirin, Tramadol, Prednisolone for a patient with Muscle Injury, Osteopenia, Diarrhea, Urologic Disorders, Pain, Arthritis, Inflammatory Pain. The patient has Urinary Retention, Degenerative Joint Disease, Pain - Joints, Joint Warmth, Joint Instability, Dry Eyes
Comments: Was on sulfasalazine but made me unwell...changed to methotrexate but stopped because of blood results. Have raised blood sugar from steroids.
Frequent urinary tract infections and self catheterisation. Retinal haemorrhage ( blots and dots) just discovered by optician with severe dry eyes
- A study of drug interactions between Loperamide Hydrochloride, Ranitidine, Omeprazole, Bisoprolol Fumarate, Losartan Potassium, Co-codamol for a patient with Coeliac Diarrohea, Not Sure, Don't Know, High Blood Pressure, Arthritis - Osteoarthritis. The patient has Stomach Pain
Comments: I have osteoarthritis and am coeliac. I follow a gluten free diet. Recently I have developed severe stomach pain which comes on about 1 - 2 hours after eating. Ant acids and over the counter medicine such as Gaviscon don't seem to help. It goes away gradually on its own but the occasions are get ...
- A study of drug interactions between Versed, Advair Diskus 250/50 for a patient with Anaesthesia, Asthma. The patient has Rash Pustular, Rash
Comments: had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
- A study of side effects of Avelox for a patient with Sinus Infection. The patient has Tachycardia (a heart rate that exceeds the range of 100 beats/min), Skin Redness Or Inflammation (redness)
Comments: I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
- A study of side effects of Ubiquinol for a patient with Cardiovascular Insufficiency. The patient has Rash (redness)
Comments: A. This is a long story.
Over two weeks ago I accidentally knocked the scab off a nearly healed cut on my left shin, that had come from the dishwasher door hitting it. In retrospect it had taken a little longer to heal than I would have expected. When the scab fell off, the area under the scab app ...
More related studies for: Acetaminophen and codeine phosphate, Skin rash
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.